... about 1pm. I tried taking the dosages at different times but am still really sleepy. Any suggestions?
Suboxone - I am taking 2 1/2 pills per day and am extremely sleepy from the moment I wake up until?
Added 11 Jan 2010:
It is 8 mg per pill. I've have other symptoms when I try to lower my dosage - my legs shake and sometimes I get involuntary jerk or shake - arm, hand, leg - I don't know what is causing this. The good news is I'm not craving vicodin but I would really like to stay awake all day.
10 Jan 2010
Is it the 8 milligram pill or the 2 milligram pill that you are taking 2 1/2 per day. I am on suboxone and just went down to one 2 milligram pill per day after 20 months and starting at 12 milligrams per day. My doc wanted me on two 8 milligram pills per day, but, I felt that it was too much. Just as a comparison for you, I was taking six lortab 10 per day and had just gone to that amount before I started the suboxone. I know you need to listen to your doctor, but, some docs start people out on awfully high doses. I go to group and all the other people were taking 30 lortabs or percocets per day. They often did need 16 milligrams per day. To me, it seemed logical that if I wan't taking 30 lortabs per day, why did I need the same amount of suboxone as someone who was. There probably will be a few more answers here soon. I will check back in a few to see if you answer this.
10 Jan 2010
You may be on to high of a dose. I would recommend talking with your doctor about decreasing the amount if the pills you take are the 8mg Suboxone. Some people can function with just 2mg daily. I've tried 32mg which had a lot more side effects then the lower dose did. Talk to your doctor and see what he or she thinks. I hope this helps! Good luck to you!
10 Jan 2010
i am curious are you on other meds as well and what did you detox from and how long were you on it. I detoxed from methadone after 17months and it took a couple of weeks for my energy to come back even on the subs. Like patti i started at a lower dose because my methadone was less than 30mg per day. if your taking 20mg of suboxone and your habit was low like mit says you might need to lower it. I started on only 4mg and believe it or not i split it so i take only 1mg in am and 1mg around 5pm and that seems to work very well for me, I am also on other meds though so everyone is diffrent. When I first started subs I got bad headaches also and my appetite decreased but thats normal now. try to write back and let us know. A lot of good people here with good experience will try to help.Alot of doctors I believe overprescribe subs thinking their not as dangerous as oxycontins, but remember alot of doctors write huge quantities of oxys so for some its a numbers and money game. I would love to have 100 patients paying me 200 a month. Do the math an extra quarter of a million dollars a year to see a patient for 5 minutes and write a script. theres an old joke. What does the doctor write on the prescription pad that the patient cant read. I got my money now you get yours. Good luck.
11 Jan 2010
COWS stands for Clinical Opiate Withdrawal Scale, sorry I forgot but you can google it and look for the actual test. It will ask you to rate from 0 to 4 how bad the symptoms are. Then you add your score up and figure out if you are hitting at least 26. Ideally, 1 hour after you take your suboxone, you should be very comfortable. Some get relief in as little as 15 minutes but it continues to get better for about 2 hours.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
About a week into the program I noticed I was talking alot in my sleep (which I never did before). I wake myself up talking. I also have horrible ...
3 answers • 23 Feb 2010
... moment I am taking 1mg a night. Basically I am wondering if the suboxone is even doing anything for me at this point or its just mentally helping ...
2 answers • 24 Jun 2010
I don't feel that much depressed I take 40mg of Celexa at night to help with depression I get home at night and I wake up what's going on? ...
4 answers • 5 Nov 2012